# SDR SWAA2015072042047

- Difficulty date: July 8, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 34,522 hours, 20,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW POST CRACKED AT UPPER OTBD CORNER.  REPAIRED FRAME IAW ACO.
